# SDR AALA2019111109009

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 58,048 hours, 28,038 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V7871
- Condition: Contaminated
- Location: Lt Wing
- Part time: 51,489 hours, 28,840 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON APPROACH TO 22R WITH GUSTY WINDS (310 21 GUSTS 28) WHEN SELECTING FLAPS 2@ 180KTS ECAM FOR FLAP FAULT (SLATS DEPLOYED BUT FLAPS DID NOT). NORMAL AFTER CYCLING. MAINTENANCE TROUBLESHOT IAW TSM 27-51-00-810-810-A. FOUND L/H WING #1 TORQUE LIMITER TRIPPED AND TRACK ACTUATOR CONTAMINATED W/ WATER. REMOVED AND REPLACED #1 TRACK ACTUATOR IAW AMM 27-54-49. OPS CHECK GOOD.
